Counting conjugacy classes in Sylow p-subgroups of Chevalley groups

Research output: Contribution to journalArticlepeer-review

Standard

Counting conjugacy classes in Sylow p-subgroups of Chevalley groups. / Goodwin, Simon.

In: Journal of Pure and Applied Algebra, Vol. 210, No. 1, 01.07.2007, p. 201.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{041ef692f2c447d9a38a781fbf5c40bb,
title = "Counting conjugacy classes in Sylow p-subgroups of Chevalley groups",
author = "Simon Goodwin",
year = "2007",
month = jul,
day = "1",
doi = "10.1016/j.jpaa.2006.09.009",
language = "English",
volume = "210",
pages = "201",
journal = "Journal of Pure and Applied Algebra",
issn = "0022-4049",
publisher = "Elsevier",
number = "1",

}

RIS

TY - JOUR

T1 - Counting conjugacy classes in Sylow p-subgroups of Chevalley groups

AU - Goodwin, Simon

PY - 2007/7/1

Y1 - 2007/7/1

U2 - 10.1016/j.jpaa.2006.09.009

DO - 10.1016/j.jpaa.2006.09.009

M3 - Article

VL - 210

SP - 201

JO - Journal of Pure and Applied Algebra

JF - Journal of Pure and Applied Algebra

SN - 0022-4049

IS - 1

ER -